# SDR SWAA2024081525927

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 20,423 hours, 10,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Component: Flashlight, Boeing, UNKNOWN
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CAPT SIDE OUTBOARD FLASHLIGHT BLINKING AMBER.<[01] REPLACED BATTERY ON AFT GALLEY L/H O/B FLASHLIGHT REF AMM 25-64-00-900-806. OPS CHEK GOOD.
